Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 217, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 19, 2008, 11:32 PM CDT for Dawson County, Gaines County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2008, 11:32 PM CDT (04:32 UTC)
- Expired
- Jun 20, 2008, 12:30 AM CDT
- In force
- 58 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Dawson County, TX, Gaines County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 7:09 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 129 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 3683 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 200432
SVRMAF
TXC115-165-200530-
/O.NEW.KMAF.SV.W.0217.080620T0432Z-080620T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1132 PM CDT THU JUN 19 2008
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GAINES COUNTY IN WEST TEXAS...
DAWSON COUNTY IN WEST TEXAS...
* UNTIL 1230 AM CDT
* AT 1127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6
MILES NORTH OF ASHMORE...OR 12 MILES SOUTH OF BROWNFIELD...MOVING
SOUTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
ASHMORE...
WELCH...
SAND...
UNION...
FRIENDSHIP...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
LAT...LON 3268 10181 3255 10219 3279 10234 3295 10243
3295 10210
TIME...MOT...LOC 0432Z 331DEG 36KT 3297 10226
$$1 follow-up statement
000
WWUS54 KMAF 200503
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1203 AM CDT FRI JUN 20 2008
TXC115-165-200530-
/O.CON.KMAF.SV.W.0217.000000T0000Z-080620T0530Z/
GAINES TX-DAWSON TX-
1203 AM CDT FRI JUN 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR DAWSON AND NORTHEASTERN GAINES COUNTIES...
AT 1202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED
NEAR UNION...OR ABOUT 8 MILES WEST OF LAMESA...MOVING SOUTHEAST AT 40
MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
FRIENDSHIP.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR WEST TEXAS.
LAT...LON 3268 10182 3258 10212 3255 10218 3256 10220
3294 10243 3294 10242 3294 10210
TIME...MOT...LOC 0503Z 331DEG 36KT 3270 10208
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 7:22 PM CDT, 4 hours 10 minutes earlier.
Area forecast discussion, Jun 19, 7:22 PM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 722 PM CDT THU JUN 19 2008 .UPDATE... UPDATED THE FORECAST FOR SEVERE THUNDERSTORM WATCH 582 && .DISCUSSION... LINE OF SEVERE THUNDERSTORMS NORTH AND EAST OF LUBBOCK IS PROPOGATING SOUTH...BUT HAS THROWN OUT AN OUTFLOW BOUNDARY WHICH IS MOVING SOUTH TOWARDS THE NORTHERN PERMIAN BASIN. CINH IS WEAKEST IN THE NORTHEASTERN CWA WHICH IS THE MOST LIKELY PLACE TO SEE THUNDERSTORMS EITHER DEVELOP ALONG THE BOUNDARY...OR MOVE INTO THE AREA FROM THE NORTH. STRONG WINDS AND HAIL ARE THE MAIN FORECAST CONCERNS WITH THESE STORMS THOUGH ANYTHING DEVELOPING ALONG THE OUTFLOW BOUNDARY WILL HAVE TO BE CLOSELY MONITORED FOR ISOLATED BRIEF TORNADO DEVELOPMENT. HENNIG && .PREV DISCUSSION... /ISSUED 623 PM CDT THU JUN 19 2008/ AVIATION... CONVECTION OCCURRING BOTH IN AND AROUND THE FORECAST AREA...HOWEVER NOT DIRECTLY AFFECTING TERMINALS AT THIS TIME. MOST LIKELY LOCATIONS TO SEE ANY TSRA IN THE NEXT FEW HOURS WILL BE KCNM AND KHOB...HOWEVER CONFIDENCE NOT HIGH ENOUGH TO PLACE IN TAFS AS ACTIVITY ACROSS SE NM STILL ISOLATED AT THIS TIME. LARGE COMPLEX OF THUNDERSTORMS ACROSS THE PANHANDLE IS EXPECTED TO MOVE SOUTH AND POSSIBLY CLIP INTO EASTERN PERIPHERY OF FORECAST AREA. EXPECT THIS ACTIVITY TO STAY EAST OF THE KMAF AREA TONIGHT...SO AGAIN...DID NOT PUT TSRA EXPECTATIONS IN TAFS FOR NOW. OTHERWISE...EXPECT A FRONTAL BOUNDARY TO DROP INTO THE AREA OVERNIGHT PROVIDING A NORTHEASTERLY WINDS SHIFT IN THE 20/08Z TO 20/10Z TIMEFRAME. EXPECT A FEW GUSTS TO NEAR 25 KT ALONG THIS BOUNDARY. ONCE IT MOVES THROUGH...EXPECT WINDS TO SHIFT BACK AROUND TO A MORE SOUTHEASTERLY DIRECTION LATE TOMORROW EVENING. /13/ PREV DISCUSSION... /ISSUED 301 PM CDT THU JUN 19 2008/ DISCUSSION... FORECAST CONCERNS WILL CONTINUE TO BE CENTERED ON PRECIPITATION CHANCES FOR THE UPCOMING FORECAST. THE SHORT RANGE MODELS ALONG WITH THE 00Z ECMWF ALL SHOW A WEAK MID-LEVEL SHORTWAVE TROUGH WILL MOVE FROM WEST TO EAST ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS AFTERNOON AND EVENING. YESTERDAY/S 12Z NAM/WRF12 WAS GENEROUS IN IT/S QPF OUTPUT...WHEREAS TODAY/S RUN HAS BACKED OFF ON QPF. THE NAM/WRF HAS TYPICALLY BEEN DOING BETTER WITH RECENT PRECIPITATION... SO WE HAVE TAKEN THE LATEST RUN INTO CONSIDERATION. WHILE WE HAVE MADE A SLIGHT DECREASE IN RAIN CHANCES FOR THIS AFTERNOON AND EVENING...PREFER TO KEEP AT LEAST A SLIGHT CHANCE TO LOW END CHANCE FOR THUNDERSTORMS ACROSS MOST OF THE REGION. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERN. WE WILL ALSO KEEP A MENTION OF SEVERE THUNDERSTORMS ALONG AND NORTH OF A TATUM NEW MEXICO TO BIG SPRING LINE DURING THE OVERNIGHT HOURS TO ACCOUNT FOR ANY MCS ACTIVITY. MCS ACTIVITY COULD CONTINUE ACROSS THE REGION THROUGH THIS WEEKEND AS THE MEDIUM RANGE GUIDANCE SUGGESTS NORTHWEST FLOW ALOFT WITH EMBEDDED MID-LEVEL SHORTWAVE TROUGHS AFFECTING THE REGION. IN THIS PATTERN... AFTERNOON THUNDERSTORMS WILL BE FAVORED ACROSS THE HIGHER TERRAIN...WITH LATE EVENING AND EARLY MORNING PRECIPITATION FAVORED ACROSS THE NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS. WE HAVE KEPT A SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS IN THE FORECAST THROUGH THE WEEKEND. WE WILL ALSO KEEP TEMPERATURES AT OR JUST ABOVE NORMAL GIVEN EAST TO SOUTHEASTERLY FLOW AT 850MB BRINGING SLIGHTLY COOLER AND MORE MOIST AIR INTO WEST TEXAS AND SOUTHEASTERN NEW MEXICO. PRECIPITATION CHANCES INTO THE MIDDLE OF NEXT WEEK REMAIN UNCLEAR...BUT IF THE LATEST GFS VERIFIES...WE MAY NEED TO INCREASE SOME RAIN CHANCES FOR EARLY NEXT WEEK. && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 10
Hazardous weather outlook, Jun 19, 7:25 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 725 PM CDT THU JUN 19 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-210030- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 725 PM CDT THU JUN 19 2008 /625 PM MDT THU JUN 19 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE NORTHEASTERN PERMIAN BASIN THROUGH 2 AM CDT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH FREQUENT LIGHTNING ALSO A DANGER TO START FIRES. LOCALLY HEAVY RAINFALL COULD ALSO CAUSE MINOR RIVER OR AREAL FLOODING TO OCCUR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT ALONG AND NORTH OF A VAN HORN TO BIG LAKE LINE. A FEW OF THESE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WIND OR LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON OR THIS EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 19, 6:11 PM CDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 611 PM CDT THU JUN 19 2008 TXZ075-192345- PECOS- 611 PM CDT THU JUN 19 2008 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PECOS COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL PECOS COUNTY AT 611 PM CDT. THE STORM WAS MOVING EAST SOUTHEAST AT 10 MPH. ONE HALF INCH SIZE HAIL AND WINDS GUSTING TO 50 MPH ARE POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL PECOS COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 19, 8:01 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 801 PM CDT THU JUN 19 2008 TXZ082-200200- TERRELL- 801 PM CDT THU JUN 19 2008 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL TERRELL COUNTY. A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST OF DRYDEN AT 801 PM CDT...MOVING SOUTHEAST AT 10 MPH. THIS STORM COULD RAPIDLY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. IN ADDITION... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. PEOPLE IN CENTRAL TERRELL COUNTY...INCLUDING THE CITY OF DRYDEN... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. MUELLER
Special weather statement, Jun 19, 9:08 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 908 PM CDT THU JUN 19 2008 TXZ047-048-200300- SCURRY-BORDEN- 908 PM CDT THU JUN 19 2008 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR BORDEN AND SCURRY COUNTIES. AN INTENSIFYING LINE OF THUNDERSTORMS WAS LOCATED FROM 9 MILES NORTHEAST OF GAIL TO 11 MILES NORTH OF MIDWAY AT 908 PM CDT...MOVING SOUTHEAST AT 40 MPH. HAIL TO ONE HALF INCH IN DIAMETER AND WINDS TO 55 MPH ARE POSSIBLE WITH THESE STORMS. TAKE SHELTER NOW UNTIL THIS WEATHER THREAT HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR WEST TEXAS.
Special weather statement, Jun 19, 9:29 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 929 PM CDT THU JUN 19 2008 TXZ046-200300- DAWSON- 929 PM CDT THU JUN 19 2008 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR DAWSON COUNTY. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6 MILES NORTHEAST OF KEY TO 3 MILES NORTHWEST OF PUNKIN CENTER AT 929 PM CDT...MOVING SOUTHWEST AT 30 MPH. HAIL TO ONE HALF INCH IN DIAMETER AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR WEST TEXAS.
Special weather statement, Jun 19, 10:01 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1001 PM CDT THU JUN 19 2008 TXZ046>048-052-053-200330- SCURRY-BORDEN-DAWSON-HOWARD-MITCHELL- 1001 PM CDT THU JUN 19 2008 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR BORDEN...DAWSON...HOWARD... MITCHELL AND SCURRY COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM PUNKIN CENTER TO 6 MILES NORTHEAST OF VINCENT AT 1001 PM CDT...MOVING SOUTH AT 14 MPH. HAIL TO ONE HALF INCH IN DIAMETER AND WINDS TO 55 MPH ARE POSSIBLE WITH THESE STORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR WEST TEXAS.
Special weather statement, Jun 19, 11:22 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1122 PM CDT THU JUN 19 2008 NMZ028-029-033-034-TXZ045>048-050>053-058>063-067>070-075-200630- EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-REEVES COUNTY AND UPPER TRANS PECOS-LOVING- WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...PECOS...MENTONE...RED BLUFF LAKE... KERMIT...ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE... MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON 1122 PM CDT THU JUN 19 2008 /1022 PM MDT THU JUN 19 2008/ ...STRONG WINDS MOVING ACROSS SOUTHEAST NEW MEXICO AND THE PERMIAN BASIN... AN OUTFLOW BOUNDARY ASSOCIATED WITH AN INTENSE COMPLEX OF THUNDERSTORMS LOCATED ACROSS THE SOUTH PLAINS AND THE LOW ROLLING PLAINS OF WEST TEXAS IS QUICKLY MOVING SOUTHWARD ACROSS SOUTHEAST NEW MEXICO AND THE PERMIAN BASIN LATE THIS EVENING. AS THIS OUTFLOW BOUNDARY PUSHES SOUTHWARD...EXPECT STRONG NORTHEAST WINDS OF 30 TO 40 MPH...WITH A FEW GUSTS OVER 50 MPH. BLOWING DUST MAY ALSO REDUCE THE VISIBILITY TO ONE MILE OR LESS. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS OF THESE STRONG WINDS... ESPECIALLY THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES. BE PREPARED TO SLOW DOWN...ESPECIALLY WHEN ENCOUNTERING REDUCED VISIBILITY DUE TO BLOWING DUST. THE OUTFLOW BOUNDARY WILL MOVE INTO THE SOUTHERN PERMIAN BASIN AND THE UPPER TRANS PECOS REGION BEFORE MIDNIGHT.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 12:11 AM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Howard, Martin | 64 min |
| Jun 20, 12:29 AM CDT | Flash Flood Warning | MAF | Dawson | 3 hr |
| Jun 20, 1:22 AM CDT | Areal Flood Advisory | MAF | Howard | 113 min |
| Jun 20, 1:51 AM CDT | Areal Flood Advisory | MAF | Borden, Mitchell, Scurry | 3 hr |
| Jun 20, 1:51 AM CDT | Areal Flood Advisory | MAF | Glasscock | 54 min |
| Jun 20, 2:19 AM CDT | High Wind Warning | MAF | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.